# SDR SWAA2023012683884

- Difficulty date: December 20, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Out Of Tolerance
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB AT RBL 38 WL 208 COMMON TO AFT SIDE OF BS 986 FLOOR BEAM HAS AN OVERSIZED HOLE (EXISTING)<[01] LOCATED AND DRILLED NEW SHEAR WEB PN#147A5744U14 IAW SRM 51-40-05; IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-03723... OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED OK TO INSTALL.;[03] INSTALLED RH SHEAR WEB FROM BS986-BS1006 RBL 38; WL 208 IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW DWG#147A5730 AND PER EA#22-153-03723;[04] VERIFIED CORRECTIVE ACTION 3.;[05] VERIFIED CORRECTIVE ACTION 3.
